# SDR AALA202010049009

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 23,159 hours, 9,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BROKEN SHROUDS ON ESCAPE PATH LIGHT AT SEATS 13C AND 15C. REPLACED EPL RACEWAYS PER COLLINS CMM 25-23-67.
